# SDR ASAA2024022148005

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 26,852 hours, 8,815 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: L1 Door Slide
- Part time: 27,158 hours, 8,813 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HAS BROKEN AND EXPOSED WIRE SHOWING ON LOWER LEFT HAND SIDE OF DOOR. GROUNDED - YES. REMOVED & REPLACED L-1 DOOR SLIDE PER AMM 25-66-01-00-801 & 802 INSTALLED SERVICEABLE SLIDE PACK ON L-1 DOOR PER AMM 25-66-01-400/803 & 804.
